# SDR YENA20160815732

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 29,159 hours, 18,157 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 11918
- Part serial: 017635
- Condition: Failed
- Location: Electrical Sys
- Part time: 21,167 hours, 13,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, AT 39,000 FT FLIGHT CREW EXPERIENCED SMOKE IN THE COCKPIT AND AN ELECTRICAL BURNING ODOR.  CONDITIONS WERE EXPERIENCED ONLY IN THE COCKPIT, NOT THE CABIN;  PERFORMED INSPECTION OF SMOKE OF COCKPIT.  ALSO, DID FAULT ISOLATION INSPECTION OF ELECTRICAL OUTLETS.  R & R COCKPIT OUTLETS CONVERTER. R & R CAPTAINS ACFT POWER OUTLET.  PERFORMED DOUBLE ENGINE RUN FOR 20 MINUTES.  ALL CHECKS NORMAL.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
